# SDR SWAA2021071339870

- Difficulty date: January 5, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED OB AFT FLAP IB CORNER T/E AT LT WING / REPAIRED OB AFT FLAP IB CORNER T/E AT LT WING ASPER B737-700 SRM 57-53-01-2R-16.REPAIR 16 AND B737-700 SRM 51-70-10-2R-0. REPAIR GENERAL. THIS IS ON INTERIM REPAIR. FOR INSPECTIONS REQUIREMENTS SEE TLD T080515
